Homomorphisms and Derivations in C * -Algebras
Choonkil Park and
Abbas Najati
Abstract and Applied Analysis, 2007, vol. 2007, 1-12
Abstract:
Using the Hyers-Ulam-Rassias stability method of functional equations, we investigate homomorphisms in C * -algebras, Lie C * -algebras, and J C * -algebras, and derivations on C * -algebras, Lie C * -algebras, and J C * -algebras associated with the following Apollonius-type additive functional equation f ( z − x ) + f ( z − y ) + ( 1 / 2 ) f ( x + y ) = 2 f ( z − ( x + y ) / 4 ) .
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/080630.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/080630.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:080630
DOI: 10.1155/2007/80630
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().